Toxic shock syndrome from Staphylococcus aureus infection at insulin pump infusion sites. Report of two cases.
Аннотация
Two young diabetic females using insulin infusion pump therapy became ill with toxic shock syndrome secondary to Staphylococcus aureus infection at the insulin infusion pump site. Physicians need to be aware of this potential complication in diabetic patients using insulin infusion pump therapy so proper management can be initiated early. Infections at insulin infusion sites are common. Patients need to be instructed in the importance of preventing infections at the pump infusion site and proper management of any abscesses that should develop. Controlled studies evaluating proper management of insulin infusion pump sites to prevent infections are needed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.